# SDR A6WA202210258400

- Difficulty date: October 25, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 39,335 hours, 38,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Part number: 601R3895719
- Condition: Corroded
- Location: Fs 319 - 349
- Part time: 39,335 hours, 38,185 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL COVER PLATE HAD SEVERAL AREAS OF SEVERE CORROSION ALONG ENTIRE LENGTH OF PLATE FROM BS 319 - 349, RBL 42 - 46. AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED SERVICE DOOR LOWER SILL COVER PLATE IAW 51-41-02, REV 39.
